# SDR PCAA9500203

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 855401
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR WILL NOT STAY UP AND LOCKED, GEAR REPEATEDLY UNLOCKS, THEN RETRACTS UP AND LOCKED.  REPLACED LT UPLOCK ACTUATOR PROX SWITCH, OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.  ACTC:  7994.  (X)
